# SDR 0601953225

- Difficulty date: August 23, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 42,935 hours, 19,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT BLINKING, MID CENTER OF AIRCRAFT. REMOVED AND REPLACED POWER SUPPLY AND BATTERY AND CHECKS OK.
